Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is it OK to give Floxamed with norfloxacine to my 7 years old daughter for eye infection ?

Hello, my daughter is 7 years old and we have recently moved to Tunisia with my husbands family. we had a strong wind storm and I think she has an eye infection due to dirt or bacteria . It is in just her left eye, but my father in law has had an eye infection for two weeks and is now improving. I would like to give his medicine to my daughter for her eye also, would this be okay? The first is called Floxamed with norfloxacine 15mg and the other is called Neopred with prednisolone and neomycine sulfate.Her eye is a bit swollen, red and glassy(as if she was crying).
Asked On : Sun, 1 May 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic forum
don`t use adult medicine for children.Using medicine without proper examination is no free from hazards
Wish you good health
Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor